# SDR ASOA201100625

- Difficulty date: March 21, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 21,652 hours, 19,228 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 19559F1
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BRL LO MSG INFLIGHT. (NOTE THIS IS THE 2ND TIME THIS ACFT HAS HAD THIS DISCREPENCY IN 2 DAYS) QRH COMPLIED WITH, LANDED AT NEAREST SUITABLE AIPORT.  (ENROUTE, ACFT DIVERTED, DUE TO MX -- EMERGENCY DECLARED)  REMOVED BOTH CARGO BOTTLES AND INSTALLED SERVICABLE BOTTLES IAW AMM 26-25-01. OPS CHECK GOOD.
